American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47D25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 154 found      Go to page: 1 2 3 4 5 > >>

[31] Gilles Pisier. A polynomially bounded operator on Hilbert space which is not similar to a contraction. J. Amer. Math. Soc. 10 (1997) 351-369. MR 1415321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Lajos Molnár and Peter Semrl. Local Jordan *-derivations of standard operator algebras. Proc. Amer. Math. Soc. 125 (1997) 447-454. MR 1350958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Junxi Zhao. On invertibility in non-selfadjoint operator algebras. Proc. Amer. Math. Soc. 125 (1997) 101-109. MR 1353409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] M. Anoussis and E. G. Katsoulis. Factorisation in nest algebras. Proc. Amer. Math. Soc. 125 (1997) 87-92. MR 1340374.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Igor Fulman. Crossed products of von Neumann algebras by equivalence relations and their subalgebras. Memoirs of the AMS 126 (1997) MR 1371091.
Book volume table of contents   

[36] Paul S. Muhly and Baruch Solel. Automorphism Groups and Invariant Subspace Lattices . Trans. Amer. Math. Soc. 349 (1997) 311-330. MR 1376551.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Keith J. Coates. Elementary operators and invariant subalgebras. Proc. Amer. Math. Soc. 124 (1996) 3437-3441. MR 1343685.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Bebe Prunaru. On the commutant of hyponormal operators. Proc. Amer. Math. Soc. 124 (1996) 3411-3412. MR 1342042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Brian J. Cole and John Wermer. Isometries of certain operator algebras. Proc. Amer. Math. Soc. 124 (1996) 3047-3053. MR 1343686.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Gelu Popescu. Non-commutative disc algebras and their representations . Proc. Amer. Math. Soc. 124 (1996) 2137-2148. MR 1343719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] M. Anoussis and E. G. Katsoulis. Compact operators and the geometric structure of $C^*$-algebras. Proc. Amer. Math. Soc. 124 (1996) 2115-2122. MR 1322911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] J. A. Erdos. Completely distributive CSL algebras with no complements in $\mathcal{C}_p$. Proc. Amer. Math. Soc. 124 (1996) 1127-1131. MR 1301023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Alvaro Arias. Completely bounded isomorphisms of operator algebras. Proc. Amer. Math. Soc. 124 (1996) 1091-1101. MR 1301485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Richard Haydon and Victor Shulman. On a measure-theoretic problem of Arveson . Proc. Amer. Math. Soc. 124 (1996) 497-503. MR 1301501.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Ajit Iqbal Singh. Completely positive hypergroup actions. Memoirs of the AMS 124 (1996) MR 1355035.
Book volume table of contents   

[46] John Lindsay Orr. Triangular algebras and ideals of nest algebras. Memoirs of the AMS 117 (1995) MR 1303094.
Book volume table of contents   

[47] Cheng Jun Hou and De Guang Han. On some ideals of nest algebras . Proc. Amer. Math. Soc. 123 (1995) 3449-3453. MR 1285996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] De Guang Han and Shu Yun Wei. Local derivations of nest algebras . Proc. Amer. Math. Soc. 123 (1995) 3095-3100. MR 1246521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Jun Zhu. Local derivation of nest algebras . Proc. Amer. Math. Soc. 123 (1995) 739-742. MR 1231047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Ching Yun Suen. The minimum norm of certain completely positive maps . Proc. Amer. Math. Soc. 123 (1995) 2407-2416. MR 1213870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Samuel S. Holland. Projections algebraically generate the bounded operators on real or quaternionic Hilbert space . Proc. Amer. Math. Soc. 123 (1995) 3361-3362. MR 1273495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Yu-Ping Hsu. The lifting of the UKK property from $E$ to $C\sb E$ . Proc. Amer. Math. Soc. 123 (1995) 2695-2703. MR 1246527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Pei Xin Chen. $\sigma$-weakly closed modules of certain reflexive operator algebras . Proc. Amer. Math. Soc. 123 (1995) 1751-1756. MR 1246534.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Qi Yuan Na. Representation of a completely bounded bimodule map . Proc. Amer. Math. Soc. 123 (1995) 1137-1143. MR 1223518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Edward A. Azoff. Test problems for operator algebras . Trans. Amer. Math. Soc. 347 (1995) 2989-3001. MR 1321565.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Alexis Alevras. A note on the boundary representation of a continuous spatial semigroup of $*$-endomorphisms of $\mathcal{B}(\mathcal{H})$ . Proc. Amer. Math. Soc. 123 (1995) 3129-3133. MR 1277086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Paul S. Muhly and Baruch Solel. Hilbert modules over operator algebras. Memoirs of the AMS 117 (1995) MR 1271693.
Book volume table of contents   

[58] M. S. Lambrou and W. E. Longstaff. Spatiality of isomorphisms between certain reflexive algebras . Proc. Amer. Math. Soc. 122 (1994) 1065-1073. MR 1216818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Kenneth R. Davidson and John Lindsay Orr. The Jacobson radical of a CSL algebra . Trans. Amer. Math. Soc. 344 (1994) 925-947. MR 1250816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Kenneth R. Davidson and Fouad Zarouf. Incompatibility of compact perturbations with the Sz.\ Nagy--Foias functional calculus . Proc. Amer. Math. Soc. 121 (1994) 519-522. MR 1195716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 154 found      Go to page: 1 2 3 4 5 > >>